# SDR SIMA200206501

- Difficulty date: February 9, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CARGO DOOR CUTOUT CENTER SILL BEAM CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED NEW SILL BEAM IAW EMB 145 SRM 145/1142, REV 16, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
